RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Azarnova, T V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:216
Abstract pages:459
Full texts:204
References:90
E-mail:

http://www.mathnet.ru/eng/person18493
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/634041

Publications in Math-Net.Ru
2002
1. T. V. Azarnova, “Estimates for Elements of Inverse Matrices for a Class of Operators with Matrices of Special Structure”, Mat. Zametki, 72:1 (2002),  3–10  mathnet  mathscinet  zmath; Math. Notes, 72:1 (2002), 3–9  isi  scopus
2000
2. T. V. Azarnova, I. A. Kolesnikov, “Estimates of the elements of inverse matrices for operators with banded matrices”, Sib. Zh. Vychisl. Mat., 3:4 (2000),  323–331  mathnet  zmath
1998
3. T. V. Azarnova, “Estimates for the elements of inverse matrices for some classes of bounded linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 3,  74–77  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:3 (1998), 70–73

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020